# SDR USAA040027

- Difficulty date: February 24, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: Service Door
- Part time: 36,522 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CRACKED 1 INCH, LOWER AFT CORNER FITTING OF FORWARD SERVICE DOOR.  REPLACED FITTING WITH MANUFACTURED FITTING PER SRM 51-70-11.  (M)
